# SDR 01FDEA00761

- Difficulty date: August 21, 2001
- Submitted: August 22, 2001
- Operation: Air carrier
- Aircraft: N280FE
- Make and model: Boeing 727233
- Aircraft serial: 22347
- Aircraft time: 36,319 hours, 25,368 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Fitting
- Part number: 69163394
- Condition: Corroded
- Location: Landing Gear
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N00108  DURING ROUTINE INSPECTION - DISCOVERED SUPPORT FITTING FOR NOSE LANDING GEAR DOOR ACTUATOR RODS TO BE CORRODED.  S/D COMING  *****
